# SDR MZZA2008120500011

- Difficulty date: December 4, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 32,611 hours, 12,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: S417N5101057
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 EMERGENCY EXIT LIGHT SIGN COVER MISSING.  REMOVED AND REPLACED 2R EMERGENCY EXIT LIGHT.  OPS CHECK GOOD PER AMM 33-51-01-960-802.
